# SDR RAIA970705

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 9SE13
- Condition: Dirty
- Location: Pax Door
- Part time: 10,057 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7490 - SPI - PASSENGER DOOR CAP ILLUMINATED IN FLIGHT.  AIRCRAFT DIVERTED TO SPI.  MAINTENANCE CLEANED PAX DOOR MICROSWITCH.  (M)
